| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to patient experiencing visual disturbances.The patient's reported pre-operative vision was 20/50 -1 and post operative 20/30 +2.No additional information was provided.
Additional Manufacturer Narrative
Date of event: the best estimate date is between 02 may 2022 and 07 jun 2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 7/8/2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received.Visual inspection under magnification revealed that the lens was received cut and coated in viscoelastic residue.The lens was cleaned and, no issues that could contribute to or cause visual disturbances.Based on the return condition of the lens, no further product evaluation could be identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.